MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET MD14 - 08; OXIMETER

MASIMO - 40 PARKER RD SET MD14 - 08; OXIMETER
Model Number 4108-9
Medical Device Problem Codes Disconnection (1171); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation, the cable passed visual inspection; eeprom contents were verified and no problems were observed through this verification.During continuity testing, the cable failed due to a broken solder joint on the green conductor inside the mini-d connector.When connected to a monitor and a sensor, "sen off" error message displayed.The cable was confirmed to be malfunctioning.
 
Event or Problem Description
The customer reported that the device stopped working during active patient monitoring.The signal dropped out and would not provide a reading.No consequences or impact to patient were reported.

Brand Name
RD SET MD14 - 08
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7543579
Report Number2031172-2018-00311
Device Sequence Number159339
Product Code DQA
UDI-Device Identifier00843997010856
UDI-Public00843997010856
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K050252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4108-9
Device Catalogue Number4108
Device Lot Number17FHH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2018
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1